# SDR EIAA20120403030

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,652 hours, 17,943 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON RT BETWEEN FRAMES STA 234 AND 248, RT INTERNAL SKIN AT STIFFENER 3 AND STIFFENER HEAT DAMAGED.  REMOVED DAMAGE, FABBED REPAIR PARTS AND INSTALLED PER ECRA 489-54-025-2.
